MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II XR INS XLPE LAT 3-4 LT 8MM; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,PLYMR/METAL/PLYMR

SMITH & NEPHEW, INC. JRNY II XR INS XLPE LAT 3-4 LT 8MM; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,PLYMR/METAL/PLYMR
Model Number 74023840
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 09/11/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the clinical subject had been experiencing problems associated with stiffness on his surgery knee.The subject attempted physical therapy but ended up developing arthrofibrosis.The event was treated via manipulation under anesthesia and its outcome is considered unknown.

Brand Name
JRNY II XR INS XLPE LAT 3-4 LT 8MM
Common Device Name
PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,PLYMR/METAL/PLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9983728
Report Number1020279-2020-01336
Device Sequence Number4482934
Product Code JWH
UDI-Device Identifier00885556615652
UDI-Public00885556615652
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional,study,use
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/18/2026
Device Model Number74023840
Device Catalogue Number74023840
Device Lot Number16FM15121
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/30/2020
Supplement Date Received by Manufacturer03/30/2020
Initial Report FDA Received Date04/21/2020
Supplement Report FDA Received Date08/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;